Free
Correspondence  |   February 1991
If Ventricular Conduction and Rhythm Disorders Are Caused by Bupivacaine, It Is Doubtful That Intraoperative Hyponatremia and Hyperkalemia Enhance Them
Author Notes
  • Assistant Professor of Clinical Pharmacology, Claude Bernard University, Lyon, France
  • Assistant Professor of Anesthesiology, University of Dijon, Dijon, France
  • Professor of Anesthesiology, Stanford University, Veterans Administration Medical Center, Palo Alto, California, Stanford, California
  • Staff Anesthesiologist, Claude Bernard University, Lyon, France
  • Professor of Clinical Pharmacology, Claude Bernard University, Lyon, France
Article Information
Correspondence
Correspondence   |   February 1991
If Ventricular Conduction and Rhythm Disorders Are Caused by Bupivacaine, It Is Doubtful That Intraoperative Hyponatremia and Hyperkalemia Enhance Them
Anesthesiology 2 1991, Vol.74, 383-384. doi:
Anesthesiology 2 1991, Vol.74, 383-384. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large